SID.ir New Version

Paper Information

Journal:   (FRONTIERS IN EMERGENCY MEDICINE) ADVANCED JOURNAL OF EMERGENCY MEDICINE   2018 , Volume 2 , Number 2; Page(s) 0 To 0.
 
Paper: 

Coagulation Disorder Following Red Clover (Trifolium Pratense) Misuse: A Case Report

 
 
Author(s):  Karimpour Reihan Sahar*, Firuzei Elnaz, Khosravi Maliheh, Abbaszadeh Mahsa
 
* DEPARTMENT OF INTERNAL MEDICINE, IMAM KHOMEINI HOSPITAL COMPLEX, TEHRAN UNIVERSITY OF MEDICAL SCIENCES, TEHRAN, IRAN
 
Abstract: 
Introduction: An increasing variety of alternative health care products and supplements known as over-the-counter (OTC) or non-prescription herbal medicines are taken by patients for different reasons. Unfortunately, these self-prescribed remedies have many food and drug interactions and unknown adverse effects and can lead to some important consequences.Case presentation: Here a case of bleeding disorder in a 28-year-old woman taking red clover is reported. She had no history of warfarin use, but warfarin was detected in her blood serum analysis.Conclusion: This agent is a source of natural coumarin and can cause an increase of international normalized ratio (INR) and bleeding. It is important that prescribers be alert to the possible disadvantage of herbal remedies and also probable herb-drug and herb-food interactions.
 
Keyword(s): BLOOD COAGULATION DISORDERS, HEMORRHAGE, HERBAL MEDICINE, TRIFOLIUM, WARFARIN
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
 
+ Click to Cite.
APA: Copy

KARIMPOUR REIHAN, S., & FIRUZEI, E., & KHOSRAVI, M., & ABBASZADEH, M. (2018). COAGULATION DISORDER FOLLOWING RED CLOVER (TRIFOLIUM PRATENSE) MISUSE: A CASE REPORT. (FRONTIERS IN EMERGENCY MEDICINE) ADVANCED JOURNAL OF EMERGENCY MEDICINE, 2(2), 0-0. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572821



Vancouver: Copy

KARIMPOUR REIHAN SAHAR, FIRUZEI ELNAZ, KHOSRAVI MALIHEH, ABBASZADEH MAHSA. COAGULATION DISORDER FOLLOWING RED CLOVER (TRIFOLIUM PRATENSE) MISUSE: A CASE REPORT. (FRONTIERS IN EMERGENCY MEDICINE) ADVANCED JOURNAL OF EMERGENCY MEDICINE. 2018 [cited 2022May28];2(2):0-0. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572821



IEEE: Copy

KARIMPOUR REIHAN, S., FIRUZEI, E., KHOSRAVI, M., ABBASZADEH, M., 2018. COAGULATION DISORDER FOLLOWING RED CLOVER (TRIFOLIUM PRATENSE) MISUSE: A CASE REPORT. (FRONTIERS IN EMERGENCY MEDICINE) ADVANCED JOURNAL OF EMERGENCY MEDICINE, [online] 2(2), pp.0-0. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572821.



 
  pdf-File
Yearly Visit 71
 
 
Latest on Blog
Enter SID Blog